Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


This work is cited by: Bull. Amer. Math. Soc., Volume 24, Number 10 (1918), 484--487
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. F. Blichfeldt
Title: Finite Collineation Groups
Additional book information: Chicago, University of Chicago Press, 1917. 12mo. 12 + 194 pp.

Review Information:

Reviewer: Howard H. Mitchell
Journal: Bull. Amer. Math. Soc. 24 (1918), 243-252
DOI: https://doi.org/10.1090/S0002-9904-1918-03056-5